Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 644, NWS Norman, OK

July 3, 20175 counties in Oklahoma; 4 counties in Texas

NWS Norman, OK issued this severe thunderstorm warning at Jul 3, 2017, 10:02 PM CDT for 5 counties in Oklahoma; 4 counties in Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2017, 10:02 PM CDT (03:02 UTC)
Expired
Jul 3, 2017, 11:00 PM CDT
In force
58 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Comanche County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Tillman County, OK, Foard County, TX, Hardeman County, TX, Wichita County, TX, Wilbarger County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 3:24 PM CDTSevere Thunderstorm WatchSPC9 hr
Jul 3, 5:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2711 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2711 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1254 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
1.7
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted.

650 
WUUS54 KOUN 040302
SVROUN
OKC031-057-065-075-141-TXC155-197-485-487-040400-
/O.NEW.KOUN.SV.W.0644.170704T0302Z-170704T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1002 PM CDT MON JUL 3 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  West central Comanche County in southwestern Oklahoma...
  Jackson County in southwestern Oklahoma...
  South central Kiowa County in southwestern Oklahoma...
  Tillman County in southwestern Oklahoma...
  Southern Harmon County in southwestern Oklahoma...
  Northwestern Wichita County in northern Texas...
  Central Foard County in northern Texas...
  Central Wilbarger County in northern Texas...
  Hardeman County in northern Texas...

* Until 1100 PM CDT

* At 1002 PM CDT, the leading edge of winds from a line of severe
  thunderstorms was located along a line extending from 6 miles south
  of Indiahoma to 8 miles northeast of Fargo to near Goodlett, moving
  south at 25 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Altus, Vernon, Frederick, Quanah, Crowell, Snyder, Grandfield,
  Tipton, Chillicothe, Olustee, Eldorado, Mountain Park, Davidson,
  Manitou, Elmer, Headrick, Hollister, Friendship, Loveland and Altus
  Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3457 10000 3459 9957 3480 9891 3439 9866
      3434 9866 3433 9863 3430 9861 3426 9861
      3408 9904 3397 9992 3421 10000
TIME...MOT...LOC 0302Z 339DEG 20KT 3453 9877 3439 9919 3430 9992 

HAIL...<.75IN
WIND...60MPH
 
$$

MAHALE
2 follow-up statements
884 
WWUS54 KOUN 040333
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1033 PM CDT MON JUL 3 2017

OKC031-057-065-075-141-TXC155-197-485-487-040400-
/O.CON.KOUN.SV.W.0644.000000T0000Z-170704T0400Z/
Comanche OK-Jackson OK-Kiowa OK-Tillman OK-Harmon OK-Wichita TX-
Foard TX-Wilbarger TX-Hardeman TX-
1033 PM CDT MON JUL 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WEST CENTRAL COMANCHE...JACKSON...SOUTH CENTRAL KIOWA...
TILLMAN...SOUTHEASTERN HARMON...NORTHWESTERN WICHITA...EAST CENTRAL
FOARD...CENTRAL WILBARGER AND SOUTHEASTERN HARDEMAN COUNTIES...

At 1032 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northeast of Manitou to near Davidson to near
Margaret, moving south at 25 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Altus, Vernon, Frederick, Quanah, Snyder, Grandfield, Tipton,
Chillicothe, Olustee, Eldorado, Mountain Park, Davidson, Manitou,
Elmer, Headrick, Hollister, Loveland, Altus Air Force Base, Margaret
and Lockett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3456 9975 3457 9970 3458 9957 3479 9891
      3438 9866 3433 9866 3432 9863 3429 9861
      3426 9861 3408 9904 3399 9979
TIME...MOT...LOC 0332Z 338DEG 20KT 3456 9887 3424 9912 3406 9967 

HAIL...0.88IN
WIND...60MPH
 
$$

MAHALE
755 
WWUS54 KOUN 040340
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1040 PM CDT MON JUL 3 2017

OKC057-075-040350-
/O.CAN.KOUN.SV.W.0644.000000T0000Z-170704T0400Z/
Kiowa OK-Harmon OK-
1040 PM CDT MON JUL 3 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KIOWA AND
SOUTHEASTERN HARMON COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3434 9970 3460 9879 3438 9866 3433 9866
      3432 9863 3429 9861 3426 9861 3408 9904
      3401 9964
TIME...MOT...LOC 0340Z 270DEG 30KT 3446 9905 3425 9921 3407 9943 

$$

OKC031-065-141-TXC155-197-485-487-040400-
/O.CON.KOUN.SV.W.0644.000000T0000Z-170704T0400Z/
Comanche OK-Jackson OK-Tillman OK-Wichita TX-Foard TX-Wilbarger TX-
Hardeman TX-
1040 PM CDT MON JUL 3 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR WEST CENTRAL COMANCHE...SOUTH CENTRAL JACKSON...TILLMAN...
NORTHWESTERN WICHITA...EAST CENTRAL FOARD...CENTRAL WILBARGER AND
SOUTHEASTERN HARDEMAN COUNTIES...

At 1040 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southwest of Manitou to 4 miles southeast of
Fargo to 3 miles west of Lockett, moving east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Vernon, Frederick, Grandfield, Tipton, Chillicothe, Davidson,
Manitou, Hollister, Loveland, Lockett, Medicine Mound, Fargo, Odell,
Oklaunion, Harrold and Rayland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3434 9970 3460 9879 3438 9866 3433 9866
      3432 9863 3429 9861 3426 9861 3408 9904
      3401 9964
TIME...MOT...LOC 0340Z 270DEG 30KT 3446 9905 3425 9921 3407 9943 

HAIL...0.88IN
WIND...60MPH
 
$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:58 PM CDT, 4 hours 4 minutes earlier.

Area forecast discussion, Jul 3, 5:58 PM CDT, 4 hours 4 minutes before
Area Forecast Discussion
National Weather Service Norman OK
558 PM CDT Mon Jul 3 2017

.DISCUSSION...
The July 4-5, 2017 00 UTC TAF discussion follows:

&&

.AVIATION...
Severe thunderstorms across northwest Oklahoma are expected to
consolidate into a complex and shift southeastward through this
evening into the early morning hours. Very gusty winds (>50 knots
in the strongest storms), hail, and reduced visibility will be
possible as the complex passes by from northwest to southeast. A
period of MVFR conditions will be possible behind the complex,
though confidence is too low to include in TAFS.

Otherwise, expect somewhat variable winds behind the complex to
become predominantly southerly by tomorrow morning. Additional
thunderstorms could develop tomorrow afternoon, but the
probability of affecting a given terminal is too low to include
in the TAFs.

Mahale

&&

.PREV DISCUSSION... /issued 302 PM CDT Mon Jul 3 2017/

DISCUSSION...
As discussed with the update earlier, there is a strong signal for
a convective complex developing this afternoon northwest, and
sweeping southeast through the area this afternoon through early
Tuesday morning. And with this is the high probability of damaging
winds and heavy rainfall, and will explicitly mention these
possibilities in the zones tonight. With this evolution now
expected, this shifts the focus for storms tomorrow more to the
south closer to any remnant surface boundary, although a lot will
depend on what specifically happens overnight.

The base of the upper trough across the Midwest is progged to
continue to poke into Oklahoma Wednesday which could help support
scattered thunderstorms. Upper ridge strengthens in the Rockies
and the High Plains later this week which will reduce
precipitation chances Thursday and Friday, but then we will start
again with precipitation chances of late storms moving off the
central High Plains into northeastern sections of the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  89  70  88 /  70  30  40  30
Hobart OK         70  92  71  91 /  70  20  40  30
Wichita Falls TX  74  92  73  91 /  60  30  40  30
Gage OK           65  91  67  92 /  70  20  20  20
Ponca City OK     69  84  68  88 /  70  30  30  20
Durant OK         73  88  72  88 /  60  40  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

03/10/10
Hazardous weather outlook, Jul 3, 9:35 PM CDT, 27 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
935 PM CDT Mon Jul 3 2017

OKZ004>048-050>052-TXZ083>090-050245-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
935 PM CDT Mon Jul 3 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is a Enhanced Risk of severe thunderstorms tonight across
parts of central and southern Oklahoma and a small part of
western north Texas.

.Location...
The Enhanced risk is south of a line from Cheyenne to Watonga and
Enid and north of a line from Quanah and Vernon Texas, to Duncan
to Pauls Valley and Seminole.  A Slight risk surrounds the
Enhanced risk and includes areas south of a line from Arnett to
Cherokee.

.Timing...
Through 1 am.

.Impacts...
Winds up to 70 mph.
Hail up to the size of Nickels.
Flooding rain.

.Discussion...
A line of strong to severe thunderstorms will continue to push
south through central and southern Oklahoma and western north
Texas late this evening into the overnight hours. Damaging
straight line winds will be the main threat, with heavy rainfall
also possible, especially across the enhanced and slight risk
areas.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across the
risk areas should prepare for severe weather operations this
afternoon and evening.

.Heavy rain...
Torrential rain will be likely with many of the storms through
tonight. Flooding may occur in areas with poor drainage, or where
heavy rain fell on Sunday or Sunday night.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
There will be a chance of thunderstorms each day except Friday.
Severe storms will be possible over northern and central Oklahoma
Tuesday and Wednesday.

.Heavy rain...
Flooding will be possible again Tuesday and Wednesday across
northern and central Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jul 3, 9:19 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
919 PM CDT MON JUL 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND GST     1 WNW SPENCER           35.52N 97.40W
07/03/2017  E60 MPH          OKLAHOMA           OK   TRAINED SPOTTER

&&

JP
Special weather statement, Jul 3, 9:33 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
933 PM CDT MON JUL 3 2017

TXZ083-084-087-040300-
Foard TX-Knox TX-Hardeman TX-
933 PM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR Foard...northwestern Knox and
southwestern Hardeman Counties Until 1000 PM CDT...

AT 930 PM CDT, strong thunderstorms were along a line extending from
7 miles southeast of Swearingen to 10 miles east of Chalk to 13 miles
southwest of Guthrie, moving east at 35 MPH.

HAZARDS INCLUDE...
Wind gusts to 40 MPH...

Locations impacted include...
Crowell, Truscott and Copper Breaks State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3423 10005 3428 9963 3382 9968 3340 9999
      3383 10000 3384 10005
TIME...MOT...LOC 0230Z 261DEG 30KT 3410 10003 3390 10005 3347 10045

MAHALE
Local storm report, Jul 3, 9:37 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
937 PM CDT MON JUL 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     TINKER AIR FORCE BASE   35.42N 97.39W
07/03/2017  M58 MPH          OKLAHOMA           OK   AWOS

&&

JP
Local storm report, Jul 3, 9:48 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
948 PM CDT MON JUL 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     3 W LAKE LAWTONKA       34.75N 98.55W
07/03/2017  M67 MPH          COMANCHE           OK   MESONET

            MEDICINE PARK SITE.

&&

JP
Local storm report, Jul 3, 9:59 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
959 PM CDT MON JUL 3 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND GST     3 SSE FREDERICK         34.35N 98.99W
07/03/2017  M62 MPH          TILLMAN            OK   ASOS

            AT FREDERICK REGIONAL AIRPORT.

&&

JP
Special weather statement, Jul 3, 10:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1002 PM CDT MON JUL 3 2017

OKZ023-027>030-037>042-044>046-TXZ086-040400-
Tillman OK-Cotton OK-Pottawatomie OK-Stephens OK-Garvin OK-
Cleveland OK-McClain OK-Comanche OK-Grady OK-Carter OK-Pontotoc OK-
Caddo OK-Murray OK-Jefferson OK-Wichita TX-
1002 PM CDT MON JUL 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Tillman...Cotton...
southwestern Pottawatomie...Stephens...Garvin...southeastern
Cleveland...McClain...Comanche...southern Grady...northwestern
Carter...northwestern Pontotoc...southern Caddo...northwestern
Murray...northwestern Jefferson and north central Wichita Counties
Until 1100 PM CDT...

AT 1000 PM CDT, the leading edge of strong and gusty thunderstorm
winds extended along a line extending from near Noble to 4 miles
east of Apache to near Indiahoma, moving south at 25 MPH. Strong
winds may occur well ahead any rain associated with the storms.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Frequent cloud to ground lightning...

Locations impacted include...
Lawton, Duncan, Pauls Valley, Purcell, Marlow, Walters, Waurika,
Noble, Slaughterville, Lindsay, Cache, Wynnewood, Elgin, Lexington,
Comanche, Stratford, Geronimo, Maysville, Rush Springs and Bray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3415 9860 3413 9873 3415 9884 3486 9881
      3486 9829 3513 9738 3502 9717 3498 9677
      3472 9702 3428 9761 3414 9810 3415 9812
      3413 9815 3414 9831 3416 9837 3407 9847
TIME...MOT...LOC 0300Z 343DEG 20KT 3512 9735 3488 9829 3462 9879

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:18 PM CDTSpecial Weather StatementOUNKingfisher, Logan27 min
Jul 3, 7:19 PM CDTSpecial Weather StatementOUNBlaine, Custer, Dewey, Kingfisher, Major, Roger Mills41 min
Jul 3, 7:24 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble51 min
Jul 3, 7:27 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Dewey, Washita48 min
Jul 3, 7:28 PM CDTSevere Thunderstorm WarningOUNRoger Mills47 min
Jul 3, 7:34 PM CDTSpecial Weather StatementOUNKingfisher26 min
Jul 3, 7:51 PM CDTTornado WarningOUNGarfield9 min
Jul 3, 7:58 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Noble62 min
Jul 3, 8:02 PM CDTSevere Thunderstorm WarningOUNRoger Mills43 min
Jul 3, 8:08 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan37 min
Jul 3, 8:09 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita51 min
Jul 3, 8:11 PM CDTSpecial Weather StatementOUNCanadian, Kingfisher34 min
Jul 3, 8:20 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Oklahoma40 min
Jul 3, 8:27 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills, Washita19 min
Jul 3, 8:40 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne35 min
Jul 3, 8:53 PM CDTSpecial Weather StatementOUNBeckham, Custer, Greer, Washita37 min
Jul 3, 8:58 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Comanche, Grady, Kay and 10 more62 min
Jul 3, 9:05 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson, Kiowa25 min
Jul 3, 9:14 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon46 min
Jul 3, 9:24 PM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne3 hr
Jul 3, 9:36 PM CDTFlash Flood WarningOUNLogan3 hr
Jul 3, 9:41 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie34 min
Jul 3, 9:45 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa45 min
Jul 3, 9:59 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Noble, Oklahoma, Payne and 1 more46 min
Jul 3, 10:02 PM CDTSpecial Weather StatementOUNComanche, Cotton, Garvin, McClain, Stephens58 min
Jul 3, 10:13 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Jefferson, Stephens, Tillman47 min
Jul 3, 10:15 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Hughes, McClain, Pontotoc, Pottawatomie and 1 more60 min
Jul 3, 10:16 PM CDTFlash Flood WarningOUNLogan, Payne3 hr
Jul 3, 10:30 PM CDTTornado WarningOUNPottawatomie, Seminole13 min
Jul 3, 10:41 PM CDTSpecial Weather StatementOUNPayne34 min
Jul 3, 10:55 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman50 min
Jul 3, 11:05 PM CDTSpecial Weather StatementOUNCarter, Cotton, Garvin, Jefferson, Murray, Stephens40 min
Jul 3, 11:06 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Johnston, Pontotoc, Seminole69 min
Jul 3, 11:32 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson43 min
Jul 4, 12:13 AM CDTAreal Flood AdvisoryOUNPontotoc3 hr
Jul 4, 12:52 AM CDTSpecial Weather StatementOUNCarter, Johnston, Love, Marshall23 min
Jul 4, 1:06 AM CDTSpecial Weather StatementOUNAtoka24 min
Jul 3, 9:33 PM CDTSpecial Weather StatementOUNFoard27 min
Jul 3, 9:57 PM CDTSevere Thunderstorm WarningOUNFoard, Wilbarger31 min
Jul 3, 10:38 PM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Wilbarger52 min
Jul 3, 11:11 PM CDTSpecial Weather StatementOUNArcher, Clay49 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.